Journal of Postgraduate Medicine
 Open access journal indexed with Index Medicus & EMBASE  
     Home | Subscribe | Feedback  

ARTICLE
[View FULLTEXT]  
 
Year : 1976  |  Volume : 22  |  Issue : 4  |  Page : 198-200  

Chlorpromazine poisoning with abnormal electrocardiogram - (a case report)

JJ Dalal, Reeta A Dudani, VS Kusnoor, Vidya N Acharya 
 Department of Medicine, Seth G. S. Medical College, and K. E. M. Hospital, Parel, Bombay-400 012., India

Correspondence Address:
J J Dalal
Department of Medicine, Seth G. S. Medical College, and K. E. M. Hospital, Parel, Bombay-400 012.
India

Abnormal electrocardiographic findings in a case of Chlorpro­mazine poisoning are presented. The manifestations and mecha­nisms of cardiac effects of phenothiazines have been discussed. Patients on prolonged phenothiazine therapy should have a regular cardiological follow up to avoid catastrophe. A pretreatment electro­cardiogram will help to detect the high risk patients.


How to cite this article:
Dalal J J, Dudani RA, Kusnoor V S, Acharya VN. Chlorpromazine poisoning with abnormal electrocardiogram - (a case report).J Postgrad Med 1976;22:198-200


How to cite this URL:
Dalal J J, Dudani RA, Kusnoor V S, Acharya VN. Chlorpromazine poisoning with abnormal electrocardiogram - (a case report). J Postgrad Med [serial online] 1976 [cited 2022 May 19 ];22:198-200
Available from: https://www.jpgmonline.com/article.asp?issn=0022-3859;year=1976;volume=22;issue=4;spage=198;epage=200;aulast=Dalal;type=0


 
Thursday, May 19, 2022
 Site Map | Home | Contact Us | Feedback | Copyright  and disclaimer